# SDR DALA2024030503006

- Difficulty date: March 4, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 58,073 hours, 41,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 200-218
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPOORT BTW STA Y=200 TO 218 X-54 AT PAX CABIN. SUMMARY OF NRC 00708: CORROSION LEVEL 2. FLOOR SUPPORT BTW STA Y=200 TO 218 X-54 WAS FABRICATED PER DWG 5952262 REV L AND REPLACED UNDER NRC 00438. (LP #0230263)
